# SDR VTZA96187

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A97
- Condition: Loose
- Location: Lt Main Gear
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6380 - IAD-LGA - DURING CRUISE, DECLARED AN EMERGENCY DUE TO COMPLETE HYDRAULIC PRESSURE LOSS.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MX DISCOVERED THE HYDRAULIC LINE ON THE UP SIDE OF THE LEFT MAIN RETRACTION ACTUATOR WAS LOOSE.  MAINTENANCE TIGHTENED LINE AND LEAK CHECKED SYSTEM.  COMPLIED WITH INSPECTION FOR HYDRAULIC FLUID LOSS PER J31 MM CHAPTER 05-50.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
